# SDR AALA2009050800903

- Difficulty date: May 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 29,385 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 19D DOES NOT ILLUMINATE.  RESECURED CONNECTOR FOR EMERGENCY LIGHT UNDER SEAT 19D.
